Retour


Thèmes de recherche
  • Analyse variationnelle
  • Optimisation numérique théorique

Recherche
  • Méthodes de résolution d'inclusions variationnelles
  • Aubin-continuité, quelques aspects de la régularité métrique à l'ordre q, convergence variationnelle...

Enseignements
  • Algèbre linéaire, Analyse de base (1ère année de Licence Math-Info)
  • Géométrie (2ème année de Licence Math-Info)
  • Calcul intégral (3ème année de Licence Math-Info)
  • Probabilités (1ère année de Licence Biologie-Géologie-Santé)

Autres activités
  • Responsable de la gazette du département Math-Info
  • Trésorière de l'AJC "Association des Jeunes Chercheurs en Guadeloupe", depuis 2006
  • Membre de l'AMIAG "Association des Mathématiciens et Informaticiens des Antilles-Guyane"

Publications (18)


Article dans des revues


Exact and inexact Hummel-Seebeck method for variational inclusions. Steve Burnet, Célia Jean-Alexis, Alain PIETRUS. Exact and inexact Hummel-Seebeck method for variational inclusions. advances in analysis, 2017, 2 (4), pp.257-266. ⟨hal-01630560⟩
Metrically Regular Vector Field and Iterative Processes for Generalized Equations in Hadamard Manifolds. Célia Jean-Alexis, Orizon Ferreira, Alain PIETRUS. Metrically Regular Vector Field and Iterative Processes for Generalized Equations in Hadamard Manifolds. Journal of Optimization Theory and Applications, Springer Verlag, 2017, 175 (3), pp.624 - 651. ⟨10.1007/s10957-017-1195-z⟩. ⟨hal-01660241⟩


Chapitres d'ouvrages scientifiques


Probabilités. Célia Jean-Alexis, Larissa VALMY. Probabilités. DUT-Technique de commercialisation-1ère année, Dunod, pp.265-276, 2015. ⟨hal-01312580⟩
Statistiques probabilités appliquées. Célia Jean-Alexis, Larissa VALMY. Statistiques probabilités appliquées. DUT-Technique de commercialisation-2ème année, Dunod, pp.20-38, 2015. ⟨hal-01312582⟩
Mathématiques et statistiques appliquées. Séverine Bernard, Célia Jean-Alexis, Larissa VALMY. Mathématiques et statistiques appliquées. DUT - Techniques de commercialisation-1ére année, Dunod, pp.232-250, 2015. ⟨hal-01312576⟩
Statistiques appliquées. Célia Jean-Alexis, Larissa VALMY. Statistiques appliquées. DUT - Techniques de commercialisation-1ère annnée, dunid, pp.257-264, 2015. ⟨hal-01312578⟩


Article dans des revues


Newton-Scant method for functions with values in a cone. Alain PIETRUS, Célia Jean-Alexis. Newton-Scant method for functions with values in a cone. Serdica Math. J., 2013, 39, pp.271-286. ⟨hal-00924150⟩
Newton-secant method for functions with values in a cone. Célia Jean-Alexis, Alain PIETRUS. Newton-secant method for functions with values in a cone. Serdica. Mathematical Journal, 2013. ⟨hal-01630574⟩


Article dans des revues


A multipoint iterative method for semistable solutions. Burnet Steeve, Célia Jean-Alexis, Alain PIETRUS. A multipoint iterative method for semistable solutions. Applied Mathematics E - Notes, Tsing Hua University, 2012, 12, pp.44-52. ⟨hal-00728816⟩


Article dans des revues


An iterative method for semistable solutions. Steeve Burnet, Célia Jean-Alexis, Alain PIETRUS. An iterative method for semistable solutions. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A. Matemáticas, Springer, 2011, 105 (1), pp.133-138. ⟨hal-00578217⟩
Metric subregularity of order q and the solving of inclusions. Michaël GAYDU, Michel H. GEOFFROY, Célia Jean-Alexis. Geoffroy, Célia Jean-Alexis. Metric subregularity of order q and the solving of inclusions. Central European Journal of Mathematics, Springer Verlag, 2011, 9 (1), pp.147-161. ⟨hal-00543141⟩


Article dans des revues


A Hummel-Seebeck type method for variational inclusions. Michel H. GEOFFROY, Alain PIETRUS, Célia Jean-Alexis. Geoffroy, Alain Piétrus, Célia Jean-Alexis. A Hummel-Seebeck type method for variational inclusions. Optimization, Taylor & Francis, 2009, 58 (4), pp.389-399. ⟨hal-00507808⟩


Article dans des revues


On the convergence of some methods for variational inclusions. Célia Jean-Alexis, Alain PIETRUS. On the convergence of some methods for variational inclusions. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A. Matemáticas, Springer, 2008, 102 (2), pp.355-361. ⟨hal-00514546⟩
Iterative solving of variational inclusions under Wijsman perturbations. Michel H. GEOFFROY, Alain PIETRUS, Célia Jean-Alexis. Geoffroy, Alain Piétrus, Célia Jean-Alexis. Iterative solving of variational inclusions under Wijsman perturbations. Journal of Global Optimization, Springer Verlag, 2008, 42 (1), pp.111-120. ⟨hal-00507804⟩
A superquadratic method for solving variational inclusions under weak conditions. Célia Jean-Alexis, Alain PIETRUS. A superquadratic method for solving variational inclusions under weak conditions. Applied Mathematics E - Notes, Tsing Hua University, 2008, 8, pp.186-193. ⟨hal-00514916⟩

Chapitres d'ouvrages scientifiques


On the Secant and Steffensen's methods for variational inclusions. Saïd Hilout, Célia Jean-Alexis, Alain PIETRUS. On the Secant and Steffensen's methods for variational inclusions. Progress in Nonlinear Analysis Research, Nova Science Publishers, pp.273-287, 2008. ⟨hal-00514545⟩


Article dans des revues


A cubic method without second order derivative for solving variational inclusions. Célia Jean-Alexis, Alain PIETRUS. A cubic method without second order derivative for solving variational inclusions. Compte Rendu de l'Académie bulgare des Sciences, 2006, 59 (12), pp.1213-1218. ⟨hal-00514917⟩


Article dans des revues


A variant of Newton's method for generalized equations. Célia Jean-Alexis, Alain PIETRUS. A variant of Newton's method for generalized equations. Revista Colombiana de Matematicas, 2005, 39 (2), pp.97-112. ⟨hal-00514918⟩

lamia
Célia JEAN-ALEXIS (PU)
Mathématiques
maths-info
RC06